RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 2, Pages 346–353 (Mi tvp712)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On Random Matrices

G. V. Balakin

Moscow

Abstract: The present paper is devoted to the calculation of the probability distribution of the maximal number of units in independent positions in a random square matrix.

Full text: PDF file (394 kB)

English version:
Theory of Probability and its Applications, 1967, 12:2, 301–307

Bibliographic databases:

Received: 08.04.1966

Citation: G. V. Balakin, “On Random Matrices”, Teor. Veroyatnost. i Primenen., 12:2 (1967), 346–353; Theory Probab. Appl., 12:2 (1967), 301–307

Citation in format AMSBIB
\Bibitem{Bal67}
\by G.~V.~Balakin
\paper On Random Matrices
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 2
\pages 346--353
\mathnet{http://mi.mathnet.ru/tvp712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215327}
\zmath{https://zbmath.org/?q=an:0185.47303|0154.19501}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 2
\pages 301--307
\crossref{https://doi.org/10.1137/1112034}


Linking options:
  • http://mi.mathnet.ru/eng/tvp712
  • http://mi.mathnet.ru/eng/tvp/v12/i2/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kruglov, V. G. Mikhailov, “O range sluchainoi dvoichnoi matritsy s zadannymi vesami nezavisimykh strok”, Matem. vopr. kriptogr., 10:4 (2019), 67–76  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:232
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021